MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO X3 ANCHOR 5.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO X3 ANCHOR 5.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during rotator cuff surgery, surgeon made a pilot hole for medial row anchor and when the implant was opened, it was found to be bent and was not used.Another device was used to complete the surgery.Upon evaluation of the returned product, the anchor was found to be fractured.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Visual examination of the returned product identified the product was returned with minimal signs of use.The anchor is in place on the tip of the inserter but the tip of the anchor is fractured.The sutures are holding it in place and the sutures are neatly tucked into the handle.No other damage present and no packaging was retuned with the device medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO X3 ANCHOR 5.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key12463284
Report Number3006108336-2021-00038
Device Sequence Number14355728
Product Code MBI
UDI-Device Identifier00887868270284
UDI-Public(01)00887868270284(17)250410(10)75802-1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model NumberN/A
Device Catalogue NumberCM-9255X3
Device Lot Number75802-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1